# SDR A6WA200640172

- Difficulty date: May 2, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FS 621 FLOOR SUPPORT ANGLE CRACKED .5 INCH LONG IN OUTBOARD RADIUS.  REPAIRED FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117 REV C.  (M)
